# SDR 02FDEA00605

- Difficulty date: August 25, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46606
- Aircraft time: 67,356 hours, 27,133 cycles
- Engine: Ge CF66D
- Engine time: 46,584 hours, 19,686 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: F

## Discrepancy

NR 3 ENGINE FAILED APPROX 45 MIN INTO FLIGHT AT FL310 FELT VIBRATION, HEARD NOISE AND MONITORED ALL ENGINE GAUGES WINDING DOWN.  NO FIRE LIGHT, FOLLOWED RED TABS AND SHUTDOWN AND FIRED ONE FIRE BOTTLE.  COULD NOT DUMP FUEL ( BELOW DUMPABLE LIMIT)  SO LANDED OVERWEIGHT 35DEG FLAPS AT 368,000 POUNDS GW.   REPLACED THE NR 3 ENGINE
